# SDR AALA20160104003

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,542 hours, 7,251 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Binding
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING DURING APPROACH & IMMEDIATELY AFTER LANDING IN BOTH DIRECTIONS, AFTER APPROX 10 DEGREES OF YOKE DEFLECTION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMER WAS DECLARED.  ACCOMPLISHED CONTROL WHEEL FORCE CHECK.  R & R AILERON CENTERING CAM BEARING.  ACCOMPLISHED CONTROL WHEEL FORCE CHECK, ALL TESTED OK.  THE ACFT WAS GNDED.
